Title of article
A note on the asymptotic normality of the ET method for extreme quantile estimation
Author/Authors
Jean Diebolt، نويسنده , , Stéphane Girard، نويسنده ,
Issue Information
فصلنامه با شماره پیاپی سال 2003
Pages
9
From page
397
To page
405
Keywords
Extreme quantiles , Second-order conditions , asymptotic distribution , Exponential tail
Journal title
Statistics and Probability Letters
Serial Year
2003
Journal title
Statistics and Probability Letters
Record number
140068
Link To Document